# SDR UPS01234600

- Difficulty date: January 9, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 26744
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON SHUTDOWN, DISCOVERED COCKPIT EMERGENCY EXIT LIGHT DOES NOT WORK- BULBS CHECK GOOD-EXTREMELY DIM WHEN SWITCHED TO ON POSITION - BATTERY APPEARS BAD     R/R EMERGENCY EXIT LIGHT ASSEMBLY IAW MM 33-50-00 OPS CHECK SATIS. PN/ OFF/ON 10-0067-9 SN OFF 26744 SN ON UP10498
